# SDR USAA2009071491824

- Difficulty date: June 6, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 50,649 hours, 35,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65C340593
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q3 - MAJOR REPAIR - NR 6206265 - GALVANIC CORROSION ON FLOOR SUPPORT BETWEEN BS947 TO BS967, LBL16.  REPLACED FLOOR SUPPORT BETWEEN BS947 TO BS967, LBL16 IAW SRM 51-40-02 & 51-10-02.
